# SDR DALA2023070405375

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 60,789 hours, 43,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT LENS COVER AT ROW 19 NEEDS TO BE REATTACHED. MAINTENANCE ATTACHED THE EMERGENCY LIGHT LENS COVER AT ROW 19CDE. THE AIRCRAFT IS OK FOR SERVICE. (LP #4642349)
